MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMORAL WEDGE POSTERIOR SIZE 3/10MM

MEDACTA INTERNATIONAL SA GMK-REVISION FEMORAL WEDGE POSTERIOR SIZE 3/10MM
Catalog Number 02.07.310FPW
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 11 february 2019: lot 140518: (b)(4) items manufactured and released on 27-may-2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.On the 29 january 2019 the device were checked and we detected a packaging lacking, the brach returned only the implant without the packaging.From the returned device no visual inspection is possible because the packaging (that is the subject of this complaint) is lacking.
 
Event or Problem Description
Femoral wedge posterior was loose in the box, the primary packaging was broken.

Brand Name
GMK-REVISION FEMORAL WEDGE POSTERIOR SIZE 3/10MM
Common Device Name
FEMORAL WEDGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8335137
Report Number3005180920-2019-00051
Device Sequence Number206466
Product Code JWH
UDI-Device Identifier07630030822179
UDI-Public07630030822179
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number02.07.310FPW
Device Lot Number140518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight95